# SDR T17A201804064030

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N590TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK334
- Aircraft time: 11,062 hours, 9,070 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24425282
- Part serial: 073205
- Condition: Chafed
- Location: Lt Engine
- Part time: 5,047 hours, 3,950 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LEFT ENGINE FIRE ANNUNCIATOR ILLUMINATED AND ENGINE FIRE WARNING BELL CHIMED.  WHEN THE LT THRUST WAS REDUCED, THE FIRE ANNUNCIATOR LIGHT WENT OUT. ON INSPECTION THE FIRE LOOP WAS FOUND CHAFED.
